Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A characterization of compact perturbations of Toeplitz operators

Author: Jingbo Xia
Journal: Trans. Amer. Math. Soc. 361 (2009), 5163-5175
MSC (2000): Primary 47A55, 47B35
Published electronically: April 7, 2009
MathSciNet review: 2515807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a bounded operator on the Hardy space $ H^{2}$ of the unit circle. It has been a longstanding problem to determine whether the condition that $ T_{\bar u}XT_{u} - X$ is compact for every inner function $ u$ implies that $ X$ is a compact perturbation of a Toeplitz operator. We show that the answer is affirmative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47A55, 47B35

Retrieve articles in all journals with MSC (2000): 47A55, 47B35

Additional Information

Jingbo Xia
Affiliation: Department of Mathematics, State University of New York at Buffalo, Buffalo, New York 14260

PII: S 0002-9947(09)04736-9
Received by editor(s): August 20, 2007
Published electronically: April 7, 2009
Additional Notes: This work was supported by National Science Foundation grant DMS-0456448.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia